Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 40 of 47 found articles
 
 
  Sign-changing solutions to elliptic second order equations: glueing a peak to a degenerate critical manifold
 
 
Title: Sign-changing solutions to elliptic second order equations: glueing a peak to a degenerate critical manifold
Author: Robert, Frédéric
Vétois, Jérôme
Appeared in: Calculus of variations and partial differential equations
Paging: Volume 54 (2014) nr. 1 pages 693-716
Year: 2014
Contents:
Publisher: Springer Berlin Heidelberg, Berlin/Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 40 of 47 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands